# SDR SWAA2019030530206

- Difficulty date: February 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM INNER CHORD CRACKED COMMON TO FASTENER HOLE CRACKED AT BS 639, LBL 65.  R&R CHORD PER SRM PER DWG & SRM.
